# SDR 2007UALA04764

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 56,933 hours, 21,452 cycles
- Engine: Pwa PW2037
- Engine time: 50,376 hours, 16,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR FROM AIR CONDITIONING SYS ON DEPARTURE.  CREW ISOLATED LT PACK OFF AND ODOR DISSIPATED.  CREW STATED IT SMELLED LIKE HYD FLUID.  LT PACK INOP.  ENGINE HISTORY SHOWS THAT ENGINE WAS REMOVED DUE TO OIL PUDDLE AT NR 3 BEARING AREA, ACCOMPLISHED BORESCOPE OF THE ENGINE NR 1, LOOKING FOR EVIDENCE OF OIL IN THE NR 3 BEARING COMPARTMENT.  NO OIL FOUND BUT STREAKING PRESENT COMING FROM HOLES ON HUB & ON IGV'S AND HPC BLADES.  REPLACED NR 1 ENGINE.
